# SDR EE4Y20110073

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 20,233 hours, 9,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Anchor
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR AREA, MACHINING JACK ANCHORAGE WITH CORROSION AROUND THE BORE UPPER, LOWER SURFACE AND AT BORE INNER SURFACE. THE CORROSION REQUIRED MAJOR REPAIR IAW MFG INSTRUCTIONS.
